Title: |
An open challenge to advance probabilistic forecasting for dengue epidemics |
Authors: |
Johansson, Michael A., Apfeldorf, Karyn M., Dobson, Scott, Devita, Jason, Buczak, Anna L., Baugher, Benjamin, Moniz, Linda J., Bagley, Thomas, Babin, Steven M., Guven, Erhan, Yamana, Teresa K., Shaman, Jeffrey, Moschou, Terry, Lothian, Nick, Lane, Aaron, Osborne, Grant, Jiang, Gao, Brooks, Logan C., Farrow, David C., Hyun, Sangwon, Tibshirani, Ryan J., Rosenfeld, Roni, Lessler, Justin, Reich, Nicholas G., Cummings, Derek A. T., Lauer, Stephen A., Moore, Sean M., Clapham, Hannah E., Lowe, Rachel, Bailey, Trevor C., García-Díez, Markel, Carvalho, Marilia Sá, Rodó, Xavier, Sardar, Tridip, Paul, Richard, Ray, Evan L., Sakrejda, Krzysztof, Brown, Alexandria C., Meng, Xi, Osoba, Osonde, Vardavas, Raffaele, Manheim, David, Moore, Melinda, Rao, Dhananjai M., Porco, Travis C., Ackley, Sarah, Liu, Fengchen, Worden, Lee, Convertino, Matteo, Liu, Yang, Reddy, Abraham, Ortiz, Eloy, Rivero, Jorge, Brito, Humberto, Juarrero, Alicia, Johnson, Leah R., Gramacy, Robert B., Cohen, Jeremy M., Mordecai, Erin A., Murdock, Courtney C., Rohr, Jason R., Ryan, Sadie J., Stewart-Ibarra, Anna M., Weikel, Daniel P., Jutla, Antarpreet, Khan, Rakibul, Poultney, Marissa, Colwell, Rita R., Rivera-García, Brenda, Barker, Christopher M., Bell, Jesse E., Biggerstaff, Matthew, Swerdlow, David, Mier-y-Teran-Romero, Luis, Forshey, Brett M., Trtanj, Juli, Asher, Jason, Clay, Matt, Margolis, Harold S., Hebbeler, Andrew M., George, Dylan, Chretien, Jean-Paul |
Source: |
Proceedings of the National Academy of Sciences of the United States of America, 2019 Nov . 116(48), 24268-24274. |
Access URL: |
https://www.jstor.org/stable/26863102 |
Database: |
JSTOR Journals |